# SDR UALA2010120604476

- Difficulty date: December 2, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Frozen
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR TRIGGER MECH BEARING NOT MOVING, FROZEN. ACCOMPLISHED ON WOO 32NR1.
